Skip to content

Singularities of relativistic membranes

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)17-33
Number of pages17
JournalGeometric Flows
Volume1
Issue number1
Early online date23 Apr 2015
DOIs
DateAccepted/In press - 23 Feb 2015
DateE-pub ahead of print - 23 Apr 2015
DatePublished (current) - Apr 2015

Abstract

Pointing out a crucial relation with caustics of the eikonal equation we discuss the singularity formation of 2-dimensional surfaces that sweep out 3-manifolds of zero mean curvature in R3,1.

Download statistics

No data available

Documents

Documents

DOI

View research connections

Related faculties, schools or groups